# SDR MASA200300484

- Difficulty date: December 11, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 4,256 hours, 3,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2890
- Condition: False Indication
- Location: Cargo Bay
- Part time: 4,264 hours, 3,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2773, MEM REPORTED A CARGO SMOKE DETECTOR CAUSING A FALSE BOTTLE DISCHARGE/DETECTION MESSAGE.  MX CONFIRMED NO PRESENCE OF SMOKE.  MX REPLACED SMOKE DETECTOR AND THE TEST RELAY.  TEST RELAY P/N M83536/13-008L.
